MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0272-6386(99)70194-0

Медицинская библиотека · American journal of kidney diseases : the official journal of the National Kidney Foundation · 1999

Thrombotic microangiopathy as a complication of long-term therapy with gemcitabine.

Flombaum C D, Mouradian J A, Casper E S, Erlandson R A, Benedetti F

Клинический случайСтатьяПеревод в очереди

Аннотация

Three patients with pancreatic carcinoma treated with gemcitabine for 1 year developed clinical and laboratory findings compatible with an indolent form of the hemolytic-uremic syndrome. Renal biopsy specimens in two of these patients showed the characteristic features of thrombotic microangiopathy, and a skin biopsy specimen from the third patient, who presented with livedo reticularis, showed intravascular fibrin deposition. Thrombotic microangiopathy may represent a toxic effect of long-term gemcitabine therapy.

Для цитирования: Flombaum C D, Mouradian J A, Casper E S, Erlandson R A, Benedetti F. Thrombotic microangiopathy as a complication of long-term therapy with gemcitabine.. American journal of kidney diseases : the official journal of the National Kidney Foundation. 1999. DOI: 10.1016/s0272-6386(99)70194-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.